# SDR ASOA20121018095

- Difficulty date: October 18, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 20,159 hours, 12,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE AFT OVERWING EMERGENCY EXIT SIGN WAS FOUND NOT TO ILLUMINATE.  MX R & R THE NR 4 INVERTER WITH OPS CHECKED SUCCESSFULLY.  RETURNED TO SERVICE.
